# SDR HNAA2018113000300

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 34,972 hours, 30,774 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  686     30-21  2096021  29NOV18  PHL  ASSGN
      NO.2 ENGINE A/ICE FAILED INFLIGHT.  SECURED E2 ANTI ICE VALVE IN LOCKED POSITION IAW 30-21-01-040-801-A
                                                VCTR
      HISTORY: NO
      HISTORY: FLT4860 SWAPPED TO 655 WHICH TOOK A 46
      HISTORY: MINUTE DELAY.
      MEL   29NOV18  20:10  PHL  C33316  30-8-1
            ENGINE ANTI-ICING VALVES
